# SDR DALA2020100803310

- Difficulty date: October 5, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 82,007 hours, 35,844 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON PASSENGER CREW DOOR 841 BUSHING LOWER AND UPPER LINK CONNECTION AT SUPPORT ARM SIDE IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED ON PASSENGER CREW DOOR 841 BUSHING LOWER AND UPPER LINE CONNECTION AT SUPPORT ARM SIDE IN PASSENGER CABIN AS PER A320 AMM 52-10 AND AMM 52-11.
